# SDR SWAA2019072235205

- Difficulty date: July 16, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 34,324 hours, 20,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 767
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR OVERHEAD LIGHT FAILED DURING EMERGENCY LIGHT TEST AT POSITION M1675.  R&R EMERGENCY FUSE PER AMM.
